Illinois, 2024

Flash Flooding and Flooding in Illinois, July 13 to 14, 2024

July 13 to 14, 2024 · NWS LOT · 16 events in 8 counties and zones

Scattered thunderstorms moved across parts of northern Illinois during the afternoon of July 13th producing isolated wind damage. Scattered thunderstorms developed during the evening of July 13th and continued into the early morning of July 14th producing significant flash flooding in Rockford as well as isolated wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2.0 million
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

Scattered thunderstorms moved across parts of northern Illinois during the afternoon of July 13th producing isolated wind damage.

Scattered thunderstorms developed during the evening of July 13th and continued into the early morning of July 14th producing significant flash flooding in Rockford as well as isolated wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Jul 13, 2:14 PM CST, 11 minutes earlier. Its key messages:

  • Scattered showers and storms are expected this afternoon, mainly across the western portion of the CWA. These could produce strong to severe downburst winds.
  • A MCS may dive southeast from MN/WI into the area this evening into the overnight hours. Strong to severe winds are possible with this system.
  • Additional rounds of convection, including the threat for severe thunderstorms and flash flooding, are probable late Sunday-Sunday night and late Monday-Monday night, with scattered thunderstorms possible for some on Tuesday.
  • Hot and humid conditions are expected Sunday and Monday with peak heat indices over 100 degrees. Monday looks to be the hotter day with peak heat indices approaching 110F. A cold front passage on Tuesday will end the heat and humidity.
Area forecast discussion, Jul 13, 2:14 PM CST, 11 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
314 PM CDT Sat Jul 13 2024

.KEY MESSAGES...

- Scattered showers and storms are expected this afternoon,
  mainly across the western portion of the CWA. These could
  produce strong to severe downburst winds.

- A MCS may dive southeast from MN/WI into the area this
  evening into the overnight hours. Strong to severe winds are
  possible with this system.

- Additional rounds of convection, including the threat for
  severe thunderstorms and flash flooding, are probable late
  Sunday-Sunday night and late Monday-Monday night, with
  scattered thunderstorms possible for some on Tuesday.

- Hot and humid conditions are expected Sunday and Monday with
  peak heat indices over 100 degrees. Monday looks to be the
  hotter day with peak heat indices approaching 110F. A cold
  front passage on Tuesday will end the heat and humidity.

&&

.DISCUSSION...
Issued at 314 PM CDT Sat Jul 13 2024

Through Sunday Night:

Current satellite imagery depicts a shortwave digging southeast
from MN/WI towards the area away from an ongoing MCV in
northern WI. Steeper mid-level lapse rates (7+ C/km) have been
advecting north/northeastward from northern MO through the
morning and early afternoon. The shortwave has provided enough
lift to overcome the dry mid-levels and some showers and storms
have begun across northwestern IL and southwestern WI. These
storms are expected to spread east through the afternoon, but
should remain confined to the western half of the CWA until this
evening. Given the 2000-3000 J/kg of MLCAPE that has developed
overhead, these storms could produce strong to severe downburst
winds and hail this afternoon despite the low-end bulk shear
values (20-25 kts). Given these shear values, storms should
remain scattered in nature and are not expected to grow upscale.

An impressive EML across the Northern Plains has allowed
convection to fire in MN is expected to congeal into a MCS
this afternoon. This MCS looks poised to dive southeast towards
the area this evening into the overnight hours. The most likely
timing for this system looks to be after sunset. Given this,
convection should be in a weakening phase as it reaches the
northern parts of the area. However, storms will still be
capable of producing strong to severe wind gusts. Uncertainty
still remains on how the exact timing and progression of this
system as the 12 and 18 Z guidance has not been in agreement
with the handling of the multiple rounds of storms and MCS's
today.

One rather worrisome outcome for the storms overnight is outflow
setting up a scenario for convection to regenerate along the
nose of a 30-40 kt LLJ. This would lead to a quasi-training
event and the same areas being hit by storms multiple times.
With PWATs expected to be approaching 2", this leads to a threat
for localized flash flooding. Confidence in this actually
occurring is quite low at the current time, but the pattern is
favorable given a properly oriented outflow boundary.

Convection should be clearing out of the area by tomorrow
morning, setting the way for a hot and humid day on Sunday.
Temperatures are expected to climb into the low 90s with dew
points in the low 70s leading to peak heat indices pushing 100
degrees. Although hot, this falls below the criteria for a Heat
Advisory (peak heat indices of 105 degrees). However, if
convection carries over into the morning hours, this could
augment the high temperatures for the day, leading to cooler
peak heat indices.

Tomorrow afternoon, a warm nose around 900 mb should cap
convection across the area despite a reservoir of 2000-3000
J/kg of MLCAPE. Some guidance has a weaker capping inversion and
has convection being able to initiate. Although this scenario
looks unlikely, this too would work to limit high temperatures
tomorrow.

Sunday night, yet another round of storms looks possible with an
embedded shortwave / vort max expected to move across the area.
This wave should move overhead through the late afternoon and
early evening. This sets the stage for more nocturnal showers
and storms overnight. Given the steep mid-level lapse rates (7-8
C/km) and ample low-level moisture another large reservoir of
MUCAPE (2500- 3000 J/kg) will build. A nocturnal low-level
inversion could keep storms from forming or could at least limit
the strength of these storms, however, the progression of
convection tomorrow night is still very unclear.

Carothers

Monday through Saturday:

There is a scenario during the daytime on Monday, currently the
most likely one, in which the main story weather impacts wise is
the heat and oppressive humidity. That being said, our area being
precariously positioned on the northeast periphery of the mid-level
ridge with moderately brisk west-northwest flow means "convective
surprises" certainly can't be ruled out. Whether any surprises
would be in the form of remnant overnight convection holding on
longer or additional subtle impulses interacting with the
reservoir of extreme potential instability later in the morning
and afternoon is of very low confidence. Thus, we're only
featuring slight chance (~20%) PoPs, for the northeast 3/4 of the
CWA Monday morning, and for areas near and north of the IL and
Kankakee Rivers in the afternoon.

If heating can be maximized, progged 850 and 925 mb temps support
highs in the lower to mid 90s, likely highest over the heart of
the Chicago urban corridor, and a bit lower over the farming
areas, due to the effects of evapotranspiration (ET) wringing out
moisture from the crops at the expense of slightly lower temps.
Anticipating dew points at peak heating in the lower-mid 70s over
the Chicago metro (low 70s over the city) and mid-upper 70s
(possibly locally near 80F) over the farming areas due to
aforementioned ET effects. Forecast peak heat indices in the
100-110F range suggest much of the area flirting with or exceeding
local heat advisory (105+F heat indices) criteria. However, given
the lingering uncertainty regarding possible convective effects,
will handle heat headlines on a day by day basis.

The signal for more widespread convection is much stronger by
early Monday evening into the overnight. There has been decent
run to run consistency (and ensemble member and mean signal) for a
coherent and stronger mid-level impulse and speed max crossing
the mid and upper MS Valley intercepting the strongly unstable
(3-5k J/kg of MLCAPE) air mass in place. In addition, looking at
40+ kt of deep layer bulk shear supporting storm organization.
Conceptually speaking, the pattern seems to point toward mode
favoring MCS, possibly a severe forward propagating MCS, though
the differences between MCS and supercell/embedded supercell mode
can be subtle, and both modes are plausible as well. Most of the
area is in a level 2 of 5 (slight risk) severe threat per the SPC
Day 3 Outlook, and this appears reasonable. Damaging winds are the
preferred main hazard, with large instability and steep mid-level
lapse rates supporting large hail, and combo of strengthening
low-level shear and very moist profiles/low LCLs making
tornadoes a possibility as well.

Felt comfortable with the corridor of likely (~60%) PoPs near and
north of I-80 Monday evening sagging a bit south overnight. Very
high column moisture (PWATs 150-200% of normal) and the potential
for training/back-building convection also make flash flooding a
distinct threat to monitor for. Looking ahead into Tuesday, as is
common, there will be question marks on the position of the
effective frontal boundary given likely MCS activity overnight.
While the warm and humid air mass won't yet be dislodged, a cold
front will also be progressing southward and bringing in slightly
drier air from the north. Suspect that following the dissipation
of any lingering morning showers and thunderstorms, the best
chance for afternoon redevelopment near the cold front will be for
areas near and southeast of I-55. Forecast highs are in the mid-
upper 80s, except lower 80s near the lake from winds turning
onshore, and peak heat indices from the I-88 corridor in the
Chicago metro and points south and east in the mid-upper 90s.

Following the cold front clearing our southern CWA Tuesday night
into Wednesday morning, mean troughing will set up over northeastern
North America while powerhouse 500 mb ridging rebuilds over the
western US. This should bring an extended period of dry, cooler
and less humid conditions Wednesday PM onward through next
weekend.

Castro

&&

.AVIATION /18Z TAFS THROUGH 00Z MONDAY/...
Issued at 1219 PM CDT Sat Jul 13 2024

Aviation weather concerns are:

- Low-confidence potentials for TS late this afternoon/early
  evening and again overnight.

- Breezy/gusty southwesterly winds on Sunday.

The main focus today is on the potential for isolated to
scattered TS late this afternoon and evening, and then again
overnight. Overall, the TS/precipitation forecast through
midday is low confidence. Latest indications are that an area of
isolated to scattered showers/storms may develop this afternoon
across northwest Illinois and scoot eastward through the early
evening. Chances, however, remain under 50 percent, and too low
for VCTS or TEMPO TS mentions at any of the terminals. Chances
are the "highest" at RFD, but still under thresholds justifying
a formal TS mention. If activity were to develop, the main time
for on-station impacts at the Chicago-area sites is about
23-03z, and a few hours earlier than that INVOF RFD.

The next chances appear to be overnight, but are contingent on
activity currently across central Minnesota developing further
into a mature convective complex. If this were to occur, another
TS potential exists from late this evening into the early
morning hours on Sunday.

While additional chances for storms exist beyond early Sunday
AM, chances realistically are too low to carry additional PROB30
groups. Sunday may remain largely precipitation-free, with the
next round of potential storms arriving in the evening.

Carlaw

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.

&&

Visit us at weather.gov/chicago
Hazardous weather outlook, Jul 13, 10:38 AM CST, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1138 AM CDT Sat Jul 13 2024

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-141645-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1138 AM CDT Sat Jul 13 2024 /1238 PM EDT Sat Jul 13 2024/

This Hazardous Weather Outlook is for portions of north central
Illinois...northeast Illinois and northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk...with an associated:
    Level 2 of 5 Damaging Wind Risk...up to 60 mph.
    Level 1 of 5 Large Hail Risk...up to 1 inch in diameter.
    Level 1 of 5 Flash Flooding Risk.

DISCUSSION...

A round of scattered thunderstorms are possible this afternoon.
Another round of storms are possile this evening through early
Sunday morning. The strongest storms may produce locally damaging
winds, damaging hail, and flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Sunday and Monday...
  Limited Thunderstorm Risk...with an associated:
     Severe Thunderstorm Risk.
     Flash Flooding Risk
  Elevated Excessive Heat Risk.
Tuesday...
  Limited Flooding Risk.
  Elevated Thunderstorm Risk.

DISCUSSION...

Additional waves of thunderstorms are possible on Sunday and
Monday with continued threats of damaging winds, damaging hail,
and flash flooding.

Dangerous heat with heat indices over 100 degrees are possible on
Sunday and Monday.

In addition, heat indices over 100 degrees are expected Sunday
and Monday afternoons.

.SPOTTER INFORMATION STATEMENT...

  Spotters may be needed this afternoon through the overnight
  hours.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the east-northeast at 25 mph this afternoon.
  Moving towards the southeast at 45 mph this evening.

LMZ740>745-141645-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1138 AM CDT Sat Jul 13 2024

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk...with an associated:
     Level 1 of 5 Thunderstorm Wind Gust Risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Sunday...
  Limited Thunderstorm Risk...with an associated:
     Severe Thunderstorm Risk.
Tuesday...
  Limited Thunderstorm Risk.

Carothers

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Jul 13, 2:00 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
300 PM CDT Sat Jul 13 2024

ILZ019-132030-
La Salle IL-
300 PM CDT Sat Jul 13 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LA SALLE COUNTY THROUGH
330 PM CDT...

At 259 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mendota to near Tonica. Movement was
northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ottawa, La Salle, Oglesby, Earlville, North Utica, Tonica, Grand
Ridge, Naplate, Troy Grove, Leonore, Triumph, Harding, and Prairie
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4163 8884 4120 8878 4118 8909 4151 8909
TIME...MOT...LOC 1959Z 239DEG 18KT 4149 8904 4119 8903

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kluber

The radar

The Chicago radar (KLOT), 94 km away, was scanning. The volume nearest the first event began at 20:23 UTC.

Open the radar archive at this moment

Event by event

8 flood, 6 thunderstorm wind, 2 flash flood. Local standard time, as filed.

Thunderstorm Wind, Ogle

When
July 13, 2:25 PM CST
Where
Ogle County, Flagg Center
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.940, -89.120

A trailer house was destroyed along with wind damage to a morton building. Photos were also shared on social media.

Thunderstorm Wind, Will

When
July 13, 3:43 PM CST
Where
Will County, 3.4 mi N of Tamarack
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.699, -88.247

Multiple tree limbs up to 14 inches in diameter were blown down near Hoffman Boulevard and Wolfs Road.

Thunderstorm Wind, Will

When
July 13, 3:45 PM CST
Where
Will County, 3.67 mi WSW of Naperville
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.702, -88.217

A tree was snapped halfway up and several large tree limbs were blown down in the Tall Grass subdivision of Naperville.

Thunderstorm Wind, Du Page

When
July 13, 3:45 PM CST
Where
Du Page County, 3.23 mi SSE of Naperville
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.730, -88.119

A softwood tree was blown down and most of a small hardwood tree was peeled down from the trunk.

Flood, Boone

When
July 13, 9:30 PM CST to July 14, 1:00 AM CST
Where
Boone County, 3 mi NNW of Belvidere to 2.22 mi SW of Belvidere
Cause
Heavy Rain
Reported by
Public
Coordinates
42.288, -88.877

Street flooding was reported in Belvidere.

Thunderstorm Wind, Winnebago

When
July 13, 9:39 PM CST
Where
Winnebago County, 0.56 mi SW of Rockford
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
42.264, -89.087

A tree was blown down onto a roadway at Kishwaukee Street and 3rd Avenue.

Flash Flood, Winnebago

When
July 13, 10:10 PM CST to July 14, 2:44 AM CST
Where
Winnebago County, 2.67 mi SW of Woodcrest to 1.55 mi SSE of Perryville
Cause
Heavy Rain
Property damage
$2.0 million
Reported by
Fire Department/Rescue
Coordinates
42.150, -89.173

Thunderstorms producing torrential rainfall moved across southern Winnebago County and Rockford during the late evening of July 13th into the early morning of July 14th producing significant flash flooding and numerous water rescues, though no injuries were reported.

Water rescues were reported near Eastmoreland Avenue and Broadway; Near Auburn Street and Huffman Boulevard; Broadway at Woodruff Avenue; Near Charles Street and 22nd Street; Green Dale Drive and Ashbrook Drive; Spring Creek Road and North 2nd Street; Riverside Boulevard and Latham Street; Near Chelsea Avenue and Arden Court; Near State Street and Trainer Road; At Don Carter Lanes on Street State; Auburn Street and Central Avenue; In the 3400 block of Garfield Drive; Sandy Hollow Road and Alpine Road and several water rescues were reported on the 600 block of St. Louis Avenue. Multiple vehicles were stuck in flood waters along Charles Street including an ambulance. A car was submerged in a parking lot near Charles Street.

Numerous streets were flooded and impassible. Kishwaukee Street was flooded and impassable at 23rd Avenue. A photo showed flowing water over Charles Street at Perryville Road; Video showed several inches of water on State Street just west of Rockford Avenue and a drainage ditch was overflowing near Harrison Avenue and Alpine Road.

Houses were flooded near Javelin Drive and Woodridge Drive. Pavement damage was reported to a nearby parking lot. Water was reported entering a few structures near downtown Rockford including along Benton and State Streets. Numerous homes were surrounded by flood waters along Northwest Drainage Ditch in northwest Rockford where water rescues were done by boat. Flood waters were up to the doorway of houses in the 1000 block of 14th Street where residents were being evacuated. Multiple houses were surrounded by water due to flooding of Keith Creek between 11th Street and 18th Street and a house was flooded near Whitman Street and Rockton Avenue. Several hundred basements were flooded.

Some of the highest storm total rainfall amounts included 6.30 inches three miles west northwest of Rockford; 6.24 inches two miles east northeast of Rockford; 5.69 inches three miles south southeast of Loves Park; 5.66 inches two miles northwest of Cherry Valley; 4.87 inches two miles west northwest of Loves Park and Rockford Airport measured 2.40 inches. Rainfall rates during the heaviest thunderstorms were between 2 to 4 inches per hour. A trained spotter reported 4 inches of rain in one hour in Loves Park between 2130 CST and 2230 CST.

Flood, Kane

When
July 13, 10:30 PM CST to July 14, 1:00 AM CST
Where
Kane County, 2.35 mi SW of Sleepy Hollow to 2.49 mi N of Youngsdale
Cause
Heavy Rain
Reported by
Public
Coordinates
42.067, -88.334

Multiple reports of street flooding in and near Elgin were received.

Flood, Du Page

When
July 13, 10:45 PM CST to July 14, 12:30 AM CST
Where
Du Page County, 1 mi NE of Villa Park to 1 mi NW of Villa Park
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
41.900, -87.976

Street flooding up to 6 inches in depth was reported in Villa Park. Storm total rainfall of 2.54 inches was reported near Villa Park.

Flash Flood, Du Page

When
July 13, 10:45 PM CST to July 14, 12:30 AM CST
Where
Du Page County, 0.8 mi NE of Elmhurst to 1.4 mi ENE of Elmhurst
Cause
Heavy Rain
Reported by
Social Media
Coordinates
41.909, -87.931

Several feet of water was reported covering North Avenue near Interstate 290.

Flood, Cook

When
July 13, 10:45 PM CST to July 14, 12:30 AM CST
Where
Cook County, 0.92 mi NNW of East Pilsen to 0.86 mi W of East Pilsen
Cause
Heavy Rain
Reported by
Social Media
Coordinates
41.872, -87.647

Water was reported covering multiple lanes of Interstate 90 near Roosevelt Road.

Flood, Cook

When
July 13, 11:00 PM CST to July 14, 12:30 AM CST
Where
Cook County, 1.09 mi NW of Archer Heights to 0.93 mi NW of Archer Heights
Cause
Heavy Rain
Reported by
Public
Coordinates
41.822, -87.735

Standing water on at least some lanes of Interstate 55 was reported near Pulaski Road.

Flood, Cook

When
July 13, 11:00 PM CST to July 14, 12:30 AM CST
Where
Cook County, 0.64 mi NE of Englewood to 0.49 mi NW of Greater Grand Crossing
Cause
Heavy Rain
Reported by
Social Media
Coordinates
41.776, -87.630

The left express lane of Interstate 90/94 was flooded near 67th Street.

Flood, Cook

When
July 13, 11:15 PM CST to July 14, 1:00 AM CST
Where
Cook County, 0.59 mi NE of Roseland to 0.55 mi ENE of Roseland
Cause
Heavy Rain
Reported by
Social Media
Coordinates
41.715, -87.611

Flooding was reported across all lanes of Interstate 94 at Cottage Grove Avenue.

Thunderstorm Wind, De Kalb

When
July 14, 12:11 AM CST
Where
De Kalb County, 2.6 mi NNE of Dekalb
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.967, -88.740

A reasonably healthy 12 inch diameter tree was blown down just south of 1st Street and Bethany Road.

Flood, Winnebago

When
July 14, 2:44 AM CST to 8:45 AM CST
Where
Winnebago County, 2.67 mi SW of Woodcrest to 1.55 mi SSE of Perryville
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
42.150, -89.173

After torrential rainfall and flash flooding during the late evening of July 13th and early morning of July 14th, flooding continued across Rockford and surrounding areas through the morning of July 14th.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2024Every state in 2024This day in weather historyWarnings in Illinois, July 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1184615, 1184616, 1184614, 1184618, 1184620, 1184160, 1184971, 1184596, 1184587, 1184591, 1184599, 1184606, 1184612, 1184608, 1184577, 1184980.